EconPapers    
Economics at your fingertips  
 

M-lump solution, soliton solution and rational solution to a (3+1)-dimensional nonlinear model

Xue-Jiao He and Xing Lü

Mathematics and Computers in Simulation (MATCOM), 2022, vol. 197, issue C, 327-340

Abstract: In the previous study, the one-lump solution is given to the dimensionally reduced forms of a (3+1)-dimensional nonlinear model via the positive quadratic function method. The main work of this paper is to construct the M-lump solution and the Wronskian solution to this (3+1)-dimensional nonlinear model. Firstly, the M-lump solution is constructed by using the long wave limit method. As an example, the three-dimensional plots of one-, two- and three-lump solutions and the corresponding density plots have been shown through selecting appropriate parameters. What is more, their motion process is analyzed systematically. Secondly, a sufficient condition of Wronskian solution is given by using the properties of determinant and Plücker relation. Based on the Wronskian form, we obtain the soliton solution and the rational solution by selecting the elements in the determinant which satisfy the linear partial differential systems. Finally, several specific examples are presented.

Keywords: M-lump solution; Soliton solution; Rational solution; (3+1)-dimensional nonlinear equation; Wronskian solution (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475422000672
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:197:y:2022:i:c:p:327-340

DOI: 10.1016/j.matcom.2022.02.014

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:197:y:2022:i:c:p:327-340